Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Azur

Don't use antibiotics with B5!!

Okay...you can read my problems that I had during B5 here http://acne.org/messageboard/viewtopic.php?t=19972!

I just emailed AcneMiracle with my story and they told me that it was not such a good idea to use B5 while you are on antibiotics. The antibiotics can slow down your progress with B5 and that's exactly what happend to me I think. I've used B5 for two months now and I have never been really clear...a lot of up and downs while I did not even have sever acne. More like mild/moderate. During the B5 I took antibiotics as well, topical and oral. They probably slowed down the B5 and that's why I never got an optimal result. About 2 weeks ago I stopped with the antibiotics and short after I got these tiny bumps on my forehead and nose. Like acne from irritation! Prob. an effect from the antibiotics leaving my body.

Anyway....I advise you as some have said to me, not to use too much at once. If you wanna give B5 a try, then just use B5.

Don't mix it with antibiotics!!

Share this post


Link to post
Share on other sites

I really dont see how topical affects b5 because if im correct b5 just reduces oil. I use tazorac which is only at night and fights acne but i have noticed my face is never oily anymore thanks to b5.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×